# SDR 96ZZZX5302

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56676
- Make and model: Piper PA-34-200
- Aircraft serial: 347450020
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 7846310
- Condition: Baffle Detached
- Location: Lt Engine
- Part time: 5,945 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INTERMITTENT LOSS OF POWER, FOUND BAFFLE INSIDE OF TAILPIPE HAD BROKEN LOOSE AND WEDGED NEAR OUTLET OF TAILPIPE.  THIS CAUSED AN INCREASE I N BACK PRESSURE WHICH CAUSED THE ENGINE TO NOT DEVELOP RATED POWER.  SUBMITTER SUSPECTS CAUSE, HIGH TOTAL TIME, VIBRATION, HEAT.
